# SDR ASAA0580161

- Difficulty date: March 1, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- Engine: Pwa JT8D219
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 9919459509
- Condition: Elongated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HV- CHECK - LT WING ACCESS PANEL 1392C HAD ELONGATED FASTENER HOLES.  REPLACED PANEL.  (K)
